Skip to main content

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 83, Number 12, December 2004

Wavelet decompositions of L2-functionals
pp. 1187-1209(23)
Authors: Haf, H.; Hochmuth, R.

Favourites:
ADD
Favourites:
ADD

On a class of nonlinear variational-hemivariational inequalities
pp. 1229-1244(16)
Authors: Bonanno, Gabriele; Candito, Pasquale

Favourites:
ADD

Optimal control for a parabolic problem in a domain with highly oscillating boundary
pp. 1245-1264(20)
Authors: De Maio, U.; Gaudiello, A.; Lefter, C.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more